Superlinear Equations Involving Nonlinearities Limited by Asymptotically Homogeneous Functions
- 625 Downloads
We obtain a solution of the quasilinear equation Open image in new window in Open image in new window , Open image in new window , on Open image in new window . Here the nonlinearity Open image in new window is superlinear at zero, and it is located near infinity between two functions that belong to a class of functions where the Ambrosetti-Rabinowitz condition is satisfied. More precisely, we consider the class of functions that are asymptotically homogeneous of index Open image in new window .
KeywordsHomogeneous Function Quasilinear Equation Nonlinearity Limited Asymptotically Homogeneous Equation Involve
- 1.Díaz JI: Nonlinear Partial Differential Equations and Free Boundaries. Vol. I. Elliptic Equations, Research Notes in Mathematics. Volume 106. Pitman, Boston, Mass, USA; 1985:vii+323.Google Scholar
- 8.García-Huidobro M, Manásevich R, Ubilla P: Existence of positive solutions for some Dirichlet problems with an asymptotically homogeneous operator. Electronic Journal of Differential Equations 1995,1995(10):1–22.Google Scholar
- 9.Resnick SI: Extreme Values, Regular Variation, and Point Processes, Applied Probability. A Series of the Applied Probability Trust. Volume 4. Springer, New York, NY, USA; 1987:xii+320.Google Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.